# SDR UPS99829166

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 564101515
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1420 AT STR 21L-25L, THE SHEAR TIE FITTING IS CRACKED. REMOVED, FABRICATED AND REPLACED FITTING (SHEAR TIE) IAW DWG 5641015 AND SRM 51-1-20D.
